# SDR AUS20021153

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2710 · Aileron Control System
- Part: Sleeve
- Part number: NB45B349
- Condition: Split
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON CONTROL ROD SLEEVE SPLIT THROUGH TAPER PIN HOLE.
